# SDR FDEA201304050726

- Difficulty date: April 5, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN AFT LOWER CORNER DENTED.  REPAIRED IAW EA F-5230-166052 PART 1. MAJOR REPAIR.
